# SDR QXEA2017021300053

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 23,078 hours, 24,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Abnormal
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING ILLUMINATED ON TAKE OFF CLIMBING THROUGH 1000'. FUSELAGE DOORS WARNING ILLUMINATED BAGGAGE DOOR OPEN LIGHT ILLUMINATED ON MFD. RETURNED TO FIELD, LANDING UNEVENTFUL. FIRE & RESCUE REPORTED DOOR SECURE WITH T-HANDLE EXTENDED. LARGE DECOMPRESSING NOISE HEARD ON FLIGHT DECK AND REPORTED BY FA. INSPECTED AFT BAGGAGE DOOR HANDLE IAW HS 05-0029. HANDLE IS SECURE AND FLUSH WHEN CLOSED. HANDLE OPERATES FREELY WHILE OPENING AND CLOSING. OPS TEST OF AFT BAGGAGE DOOR IS GOOD IAW AMM 52-31-00-710-801. ALSO, INSPECTED AFT CARGO BLOWOUT PANEL FOR DEFECTS. PANEL IS SECURED AND FLUSH ALL THE WAY AROUND. NO DEFECTS NOTED. RETURNED TO SERVICE.
